MathSciNet Relay Station
MathSciNet bibliographic data
MR1077608 35B05 (35J70)
Sato, Moto-Hiko Comparison principle for singular degenerate elliptic equations on unbounded domains. Proc. Japan Acad. Ser. A Math. Sci. 66 (1990), no. 8, 252–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement